Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
120 Doctors are Online

Underwent CABG. Started developing rashes on back and stomach. Not cured by steroid. Any suggestion?

User rating for this question
Very Good
Answered by

Practicing since : 2005
Answered : 474 Questions
My dad underwent CABG on 5th July 2012. He was recovering fine till 11th when he suddenly started developing rashes that started from his back and then extended to his stomach, arms and legs. He has been on steroid pills as well as steroid lotion for last 5 days. However there has not been any significant improvement. Any guidance on what we should do next ?
Posted Sun, 5 Aug 2012 in Skin Rash
Answered by Dr. Pravin Banodkar 2 hours later
I would be pleased to answer your question.
If the steroid pills and the lotions have not made any difference , there is a high possibility that it could be due to virus , drug. It can be something we call Pityriasis rosea .
It results in the rash spreading the way you have described it .
There is no cure for it and it is a self resolving condition .
I would suggest that you should get the area examined by the Dermatologist and rule out other condition like guttate Psoriasis , Lichenoid eruptions.
Thanks and take care
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Dermatologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor